ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Gauge theory of a group of diffeomorphisms. II. The conformal and de Sitter groups

Lord, Eric A (1986) Gauge theory of a group of diffeomorphisms. II. The conformal and de Sitter groups. In: Journal of Mathematical Physics, 27 (12). pp. 3051-3054.

[img] PDF
GetPDFServlet.pdf - Published Version
Restricted to Registered users only

Download (364Kb) | Request a copy
Official URL: http://scitation.aip.org/getabs/servlet/GetabsServ...

Abstract

The extension of Hehl's Poincaré gauge theory to more general groups that include space-time diffeomorphisms is worked out for two particular examples, one corresponding to the action of the conformal group on Minkowski space, and the other to the action of the de Sitter group on de Sitter space, and the effect of these groups on physical fields.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to American Institute of Physics.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 22 Jul 2009 11:45
Last Modified: 19 Sep 2010 05:32
URI: http://eprints.iisc.ernet.in/id/eprint/20369

Actions (login required)

View Item View Item